# SDR SWIA201126245

- Difficulty date: May 10, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 39,975 hours, 52,117 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON ROW 9 OVERHEAD BIN WILL NOT ILLUMINATE.  (FLT 6320)  REPAIRED BROKEN WIRE.
